MathSciNet Relay Station
MathSciNet bibliographic data
MR2772303 34K13 (34D23 92B20)
Liu, Qiming; Xu, Rui Periodic solutions of high-order Cohen-Grossberg neural networks with distributed delays. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 7, 2887–2893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement